MathSciNet Relay Station
MathSciNet bibliographic data
MR207886 22.10
Comfort, W. W.; Ross, Kenneth A. Pseudocompactness and uniform continuity in topological groups. Pacific J. Math. 16 1966 483–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement